Advertisement

Mathematische Zeitschrift

, Volume 227, Issue 4, pp 571–581 | Cite as

A capacity representation theorem for some non-convex domains

  • S.M. Bates

Keywords

Representation Theorem Capacity Representation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • S.M. Bates
    • 1
  1. 1. Department of Mathematics, Columbia University, New York, NY 10027, USA (e-mail: smb@math.columbia.edu) US

Personalised recommendations